Open Access
April, 1971 The Law of the Iterated Logarithm for Empirical Distribution
Helen Finkelstein
Ann. Math. Statist. 42(2): 607-615 (April, 1971). DOI: 10.1214/aoms/1177693410


A law of the iterated logarithm is derived for the empirical distribution functions of a sequence of independent identically distributed random variables. Convergence is in the uniform topology on the space of functions on the reals with discontinuities of the first kind only. The proof depends on a law of the iterated logarithm for independent identically distributed vector-valued random variables.


Download Citation

Helen Finkelstein. "The Law of the Iterated Logarithm for Empirical Distribution." Ann. Math. Statist. 42 (2) 607 - 615, April, 1971.


Published: April, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0227.62012
MathSciNet: MR287600
Digital Object Identifier: 10.1214/aoms/1177693410

Rights: Copyright © 1971 Institute of Mathematical Statistics

Vol.42 • No. 2 • April, 1971
Back to Top